# SDR HALA2009102200474

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 69,867 hours, 31,414 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Part number: 9243M75G40
- Condition: Broken
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FOUND ON WALKAROUND BY MTC NBR 1 ENG ACOUSTICAL PANEL AT 4 O'CLOCK POSITION PULLED UP.  REMOVED AND REPLACED BRACKETS AND ACOUSTICAL PANEL IAW 72-33-05. OK TO SERVICE.
